MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 4; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 4; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74022114
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/21/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to pain and mid flexion instability.No further details available.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A clinical evaluation was conducted and without the requested clinical information a thorough medical investigation cannot be rendered.Should any additional clinical information be provided this complaint would be re-assessed.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 4
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8702656
Report Number1020279-2019-02283
Device Sequence Number1992220
Product Code JWH
UDI-Device Identifier00885556169865
UDI-Public00885556169865
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74022114
Device Lot Number17HMCC206
Initial Date Received by Manufacturer 05/22/2019
Supplement Date Received by Manufacturer05/22/2019
Initial Report FDA Received Date06/16/2019
Supplement Report FDA Received Date11/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;